International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 645-664
On the minimal space of surjectivity question for linear transformations on vector spaces with applications to surjectivity of differential operators on locally convex spaces
Mathematics Department 038-16, Temple University, Philadelphia 19122, Pennsylvania, USA
Received 6 March 1986
Copyright © 1989 D. K. Cohoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.